# SDR AALA20020258

- Difficulty date: March 5, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JFK - FLT 133 - EN ROUTE JFK-LAX - JUST AFTER TAKEOFF, LEFT ENGNE REVERSER UNLOCK LIGHT ILLUMINATED.  NO ADVERSE YAW NOTED.  RETURNED JFK AND LANDED WITHOUT INCIDENT.  REPLACED MICRO SWITCH PACK TO LEFT ENGINE REVERSER PER MM.  ALL OPERATIONAL CHECKS NORMAL.  (M)
